# SDR ASAA2020092033203

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 46,436 hours, 13,988 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Disconnected
- Location: A System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRZ FL380, SMOOTH AIR, AUTOPILOT "A" DISENGAGED FOR NO APPARENT REASON.  ALL SYSTEM & ENGINE INDICATIONS WERE NORMAL AT THE TIME.  AUTO PILOT "A" WAS REENGAGED WITH NO FURTHER ISSUES.  GROUNDED-YES.  PERFORMED DFCS OPS TEST/AUTOTEST, IAW B737-800 AMM 22-11-00-740-801, NO FAULTS CURRENT.  RAN ADDITIONAL TEST FOR AUTOPILOT A+B, DUAL CHANNEL, ALL TEST PASS.  AUTOPILOT "A" DISCONNECT WAS PRESENT IN FAULT HISTORY, REF B737-800 AMM 22-10-00-740-806.
